Ask an Expert is a free question-and-answer service about breast cancer and breast health that is available on weekends. If you'd like to ask a question or comment, please visit us again on Saturday or Sunday. In the meantime, please search the existing topics using the search tool at the top of the page. It's quite possible that one of our many existing topics already addresses your question.
If you would like a consultation with a breast specialist at the Johns Hopkins Avon Foundation Breast Center, call 443-778-2778. It is possible to get an appointment for a second opinion within a few days of contacting us.
We hope you find the information helpful!
|Forum||Questions||Ask a Question|
Questions about Hormonal Therapy.
|Asked||Publicly Submitted Question|
|12/19/2011||I have been diagnosed on Jan 2008 (left breast and axilla, MRM, Multicentric infiltrating duct carcinoma grade II, T1, intraductal component about 10%, no axillary lymph node metastasis, L.N. 0/17) - I had the 25 radiotherapy sessions and chemotherapy 6 sessions, then took Tamoxfin as hormonal therapy since I was 40, 3 months ago I had sudden bleeding ( I had no period for about 18 months befor this date)stayed for 14 days , I did couritage and the result is (Endometrium, D&C, disordered proliferative endometrium, cervicitis with microglandular hyperplasia) - so the doctor change the tamoxfin into arimedix( I am now 43-->> but after 10 weeks of arimedix , I got period for about 6 days and it has gone // have low ionized calcium (4.0).... I am confused !! should I return to tamoxfin (i am not a menapose yet) or what--- the tumar marker CA 15-3 raise from 1 up to 6.2 this month ???? what is your advice??|
|Replied||JHU's Breast Center Reply|
|12/19/2011||return to the medical oncologist and see about whether he wants to give you an injection to put your ovaries to sleep, then continue the arimidex. arimidex is designed for post menopausal woman and sounds like that isn't you, yet. but a shot could accomplish that. given other more recent findings, doubtful that he will have you again on tamoxifen.|
Please note: This service is not intended to provide primary medical advice concerning specific medical care or treatment. Ask an Expert is a free service operated by health care professionals at the Johns Hopkins Avon Foundation Breast Center. Due to the volume of questions and their complexity, there are times when medical oncologists, surgeons, radiation oncologists or oncology nurses are consulted for their input. These individuals volunteer their time for this service and will respond as soon as they are able. Please do not post or send the same question to us in multiple locations or categories.